# SDR 97ZZZM688

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE45
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Drain
- Part number: 710C4X
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL DRAIN PLUG MISSING.  REPLACED FUEL DRAIN ASSEMBLY.  (M)
